# SDR 2003F00133

- Difficulty date: November 25, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93350
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4480 - PIT-TOL, ON TAXI OUT, AIRCRAFT RETURNED TO GATE, HYDRAULIC PUMP INTERMITTENT IN AUTO AND OVERRIDE.  FIRST OF TWO SQUAWKS THIS FLIGHT.  (M)
